RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 8, Pages 1347–1383 (Mi de2814)  

Review articles

Theory of the global properties of second order linear ordinary differential equations

O. Boruvka

CSSR, Brno

Full text: PDF file (4930 kB)

Bibliographic databases:
UDC: 517.925.14
Received: 24.03.1975

Citation: O. Boruvka, “Theory of the global properties of second order linear ordinary differential equations”, Differ. Uravn., 12:8 (1976), 1347–1383

Citation in format AMSBIB
\Bibitem{Bor76}
\by O.~Boruvka
\paper Theory of the global properties of second order linear ordinary differential equations
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 8
\pages 1347--1383
\mathnet{http://mi.mathnet.ru/de2814}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=440123}
\zmath{https://zbmath.org/?q=an:0348.34007}


Linking options:
  • http://mi.mathnet.ru/eng/de2814
  • http://mi.mathnet.ru/eng/de/v12/i8/p1347

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:54
    Full text:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020